# SDR USAA2012120600011

- Difficulty date: November 13, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - EXCESSIVE PLAY ON RUDDER HINGE NR 5.  REMOVED AND REPLACED RUDDER HINGE NR 5 IAW A319 SRM 51-72-11.
